Geometriae Dedicata

, Volume 113, Issue 1, pp 75–93 | Cite as

Embedding of Hyperbolic Spaces in the Product of Trees



We show that for each n ≥ 2 there is a quasi-isometric embedding of the hyperbolic space H n in the product T n =T × ··· × T of n copies of a (simplicial) metric tree T. On the other hand, we prove that there is no quasi-isometric embedding \(H^{2} \rightarrow T\times \mathbb{R}^{m}\) for any metric tree T and any m ≥ 0.


hyperbolic spaces quasi-isometries 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Buyalo, S., Schroeder, V. 2002Hyperbolic rank and subexponential corank of metric spacesGeom. Funct. Anal.12293306CrossRefGoogle Scholar
  2. Buyalo, S. and Schroeder, V.: Hyperbolic dimension of metric spaces, arXive:math. GT/0404525 (2004)Google Scholar
  3. Dranishnikov, A. 2003On hypersphericity of manifolds with finite asymptotic dimensionTrans. Amer. Math. Soc.355155167(electronic)CrossRefGoogle Scholar
  4. Dranishnikov, A. and Schroeder, V.: Embedding of Coxeter groups in a product of trees, arXive:math. GR/0402398 (2004)Google Scholar
  5. Gromov, M.: Asymptotic invariants of infinite groups, In:G. A.Niblo and M. A.Roller (eds), Geometric Group Theory,London Math. Soc. Lecture Notes Ser. 182, Vol.2, Cambridge University Press, 1993Google Scholar

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.St. Petersburg Dept. of SteklovMath. Institute RASSt. PetersburgRussia
  2. 2.Institut für MathematikUniversität ZürichZürichSwitzerland

Personalised recommendations